MathSciNet Relay Station
MathSciNet bibliographic data
MR1254848 52A21 (46B99 52A05)
Meyer, M.; Mokobodzki, G.; Rogalski, M. Convex bodies and concave functions. Proc. Amer. Math. Soc. 123 (1995), no. 2, 477–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement